MathSciNet Relay Station
MathSciNet bibliographic data
MR786352 (86j:11115) 11R32
Chinburg, Ted Exact sequences and Galois module structure. Ann. of Math. (2) 121 (1985), no. 2, 351–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement